Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ H$-manifolds have no nontrivial idempotents


Author: Robert F. Brown
Journal: Proc. Amer. Math. Soc. 24 (1970), 37-40
MSC: Primary 55.40; Secondary 22.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0248818-3
MathSciNet review: 0248818
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. F. Brown, On a homotopy converse to the Lefschetz fixed point theorem, Pacific J. Math. 17 (1966), 407-411. MR 33 #3288. MR 0195083 (33:3288)
  • [2] H. Hopf, Über die algebraische Anzahl von Fixpunkten, Math. Z. 29 (1929), 493-524. MR 1545024
  • [3] Bo-ju Jiang, Estimation of the Nielsen numbers, Acta Math. Sinica 14 (1964), 304-312 = Chinese Math. Acta 5 (1964), 330-339. MR 30 #1510. MR 0171279 (30:1510)
  • [4] Gen-hua Shi, On least number of fixed points and Nielson numbers, Acta. Math. Sinica 16 (1966), 223-232 = Chinese Math. Acta. 8 (1966), 234-243. MR 35 #1004. MR 0210109 (35:1004)
  • [5] F. Wecken, Fixpunktklassen. III: Mindestzahlen von Fixpunkten, Math. Ann. 118 (1942), 544-577. MR 5, 275. MR 0010281 (5:275b)
  • [6] J. Weier, Fixpunkttheorie in topologischen Mannigfaltigkeiten, Math. Z. 59 (1953), 171-190. MR 15, 337. MR 0058209 (15:337c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40, 22.00

Retrieve articles in all journals with MSC: 55.40, 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0248818-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society